WoRMS taxon details

Checked: verified by a taxonomic editorVasconiella jeffreysiana (P. Fischer in de Folin & Périer, 1873)

140018 (urn:lsid:marinespecies.org:taxname:140018)
accepted
Species
marine
(ofChecked: verified by a taxonomic editorHindsia jeffreysiana P. Fischer in de Folin & Périer, 1873) Folin L. de & Périer L. (1867-1887). Les fonds de la mer. Savy, Paris. 4 volumes. Dates after Rehder (1946), Proceedings of the Malacological Society of London, 27: 74-75. Vol. 1: 1-48 (1867), 49-112 (1868), 113-176 (1869), 177-256 (1870), 257-272 (1872), pls 1-32; vol. 2: 1-64 (1872), 65-112 (1873), 113-124 (1874), 125-160 (1875), 161-208 (1873), 209-304 (1874), 305-360 (1875), 361-365 (1876), pls 1-11; vol. 3: 1-96 (1876), 97-208 (1877), 209-304 (1879), 305-337 (1880), pls 1-9; vol. 4: 1-32 (1881), 33-148 (1881-1884), 149-192 (1884-1887), 192-224 (May-Jul. 1887), 225-240 (Jul.-Aug 1887), pls 1-15. Dates for plates not exactly known. , available online at http://www.biodiversitylibrary.org/item/108784
page(s): vol. 2 p. 83, pl. 2 fig. 8 [details]  OpenAccess publication 
Gofas, S. (2004). Vasconiella jeffreysiana (P. Fischer in de Folin & Périer, 1873). In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=140018 on 2017-11-23

Date
action
by
2004-12-21 15:54:05Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



original description  (ofChecked: verified by a taxonomic editorHindsia jeffreysiana P. Fischer in de Folin & Périer, 1873) Folin L. de & Périer L. (1867-1887). Les fonds de la mer. Savy, Paris. 4 volumes. Dates after Rehder (1946), Proceedings of the Malacological Society of London, 27: 74-75. Vol. 1: 1-48 (1867), 49-112 (1868), 113-176 (1869), 177-256 (1870), 257-272 (1872), pls 1-32; vol. 2: 1-64 (1872), 65-112 (1873), 113-124 (1874), 125-160 (1875), 161-208 (1873), 209-304 (1874), 305-360 (1875), 361-365 (1876), pls 1-11; vol. 3: 1-96 (1876), 97-208 (1877), 209-304 (1879), 305-337 (1880), pls 1-9; vol. 4: 1-32 (1881), 33-148 (1881-1884), 149-192 (1884-1887), 192-224 (May-Jul. 1887), 225-240 (Jul.-Aug 1887), pls 1-15. Dates for plates not exactly known. , available online at http://www.biodiversitylibrary.org/item/108784
page(s): vol. 2 p. 83, pl. 2 fig. 8 [details]  OpenAccess publication 

original description  (ofChecked: verified by a taxonomic editorScintilla crispata P. Fischer in de Folin & Périer, 1873) Folin L. de & Périer L. (1867-1887). Les fonds de la mer. Savy, Paris. 4 volumes. Dates after Rehder (1946), Proceedings of the Malacological Society of London, 27: 74-75. Vol. 1: 1-48 (1867), 49-112 (1868), 113-176 (1869), 177-256 (1870), 257-272 (1872), pls 1-32; vol. 2: 1-64 (1872), 65-112 (1873), 113-124 (1874), 125-160 (1875), 161-208 (1873), 209-304 (1874), 305-360 (1875), 361-365 (1876), pls 1-11; vol. 3: 1-96 (1876), 97-208 (1877), 209-304 (1879), 305-337 (1880), pls 1-9; vol. 4: 1-32 (1881), 33-148 (1881-1884), 149-192 (1884-1887), 192-224 (May-Jul. 1887), 225-240 (Jul.-Aug 1887), pls 1-15. Dates for plates not exactly known. , available online at http://www.biodiversitylibrary.org/item/108784
page(s): vol. 2 p. 83, pl. 2 fig. 7 [details]  OpenAccess publication 

original description  (ofChecked: verified by a taxonomic editorLepton lepisma Monterosato, 1878) Monterosato T. A. (di) (1878 (ottobre)). Note sur quelques coquilles provenant des côtes d'Algérie. Supplément. Journal de Conchyliologie 26: 313-321, available online at http://biodiversitylibrary.org/page/16016127
page(s): 314 [details]   

basis of record Gofas, S.; Le Renard, J.; Bouchet, P. (2001). Mollusca. in: Costello, M.J. et al. (eds), European Register of Marine Species: a check-list of the marine species in Europe and a bibliography of guides to their identification. Patrimoines Naturels. 50: 180-213. (look up in IMIS[details]   

additional source Bonnin J., Cornet M. & Rodriguez Babio C. (1992). Redescription et rapports taxonomiques de Vasconiella jeffreysiana (P. Fischer, 1873) (Mollusca, Bivalvia, Leptonacea). Cahiers de Biologie Marine. 33(2): 253-262., available online at http://application.sb-roscoff.fr/cbm/pdf/393460236 [details]  Available for editors  PDF available [request] 

additional source Cornet M. (1982). Anatomical description of Vasconiella jeffreysiana (P. Fischer, 1873) (Mollusca, Bivalvia, Leptonacea). Journal of Molluscan Studies. 48: 36-43. [details]   

additional source Kisch B.S. (1958). Vasconiella jeffreysiana (P. Fischer). Proceedings of the Malacological Society of London. 33: 21-24. [details]   
 
 Present  Inaccurate  Introduced: alien